Pacific Journal of Mathematics

Wallman rings.

H. L. Bentley and B. J. Taylor

Article information

Source
Pacific J. Math., Volume 58, Number 1 (1975), 15-35.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905835

Mathematical Reviews number (MathSciNet)
MR0428282

Zentralblatt MATH identifier
0302.54019

Subjects
Primary: 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)

Citation

Bentley, H. L.; Taylor, B. J. Wallman rings. Pacific J. Math. 58 (1975), no. 1, 15--35. https://projecteuclid.org/euclid.pjm/1102905835


Export citation

References

  • [1] J. M. Aarts, Every Metric Compactification is a Wallman Type Compactification,Proceedings of the International Symposium on Topology and its Applications, (1968), 29-34.
  • [2] R. A. Alo, and H. L. Shapiro, Normal bases and compactifications, Math.Annalen, 175 (1968), 337-340.
  • [3] B. Banaschewski, On Wallman's method of compactification, Math. Nachr., 27 (1963), 105-114.
  • [4] H. L. Bentley, Normal Bases and Compactifications, Proceedings of the Topology Confer- ence, Oklahoma (1972).
  • [5] H. L. Bentley, Some Wallman compactifications determined by retracts, Trans. Amer. Math. Soc, 33 (1972), 587-593.
  • [6] H. L. Bentley, Some Wallman compactifications of locally compact spaces, Fund. Math., 75 (1972), 13-24.
  • [7] E. S. Berney, On Wallman compactifications, Notices Amer. Math. Soc, 17 (1970), 215 A-672-^62.
  • [8] C. M. Biles, Gelfand and Wallman-Type compactifications, Pacific J. Math.,35 (1970), 267-278.
  • [9] C. M. Biles, Wallman-type compactifications, Proc. Amer. Math. Soc, 25 (1970), 363-368.
  • [10] K. Borsuk, Theory of Retracts, Polish Scientific Publishers, Warsaw, 1967.
  • [11] R. M. Brooks, On Wallman compactifications, Fund. Math., 60 (1967), 157-173.
  • [12] Orrin Frink, Compactifications and semi-normal spaces, Amer. J. Math.,86 (1964), 602-607.
  • [13] L. Gillman, and M. Jerison, Rings of Continuous Functions, Van Nostrand, 1960.
  • [14] A. W. Hager, On inverse-closedsubalgebras ofC(X),Proc London Math.Soc, (3) 19 (1969), 233-257.
  • [15] A. W. Hager, and D. G. Johnson, A note on certain subalgebras of C(X), Canadian J. Math., 20 (1968), 389-393.
  • [16] N. Henrickesen, and J. Isbell, Lattice ordered rings and function rings, Pacific J. Math., 12 (1962), 533-565.
  • [17] Olav Njastad, On Wallman-type compactifications, Math. Zeitzchr., 91 (1966), 267-276.
  • [18] N. A. Sanin, On special extensions of topological spaces, Dokl, Akad. Nauk S.S.S.R., 38 (1943), 6-9.
  • [19] E. F. Steiner, Wallman spaces and compactifications, Fund. Math., 61 (1968), 295-304.
  • [20] A. K. Steiner, and E. F. Steiner, Products of compact metric spaces are regular Wallman, Indag. Math., 30 (1968), 428-430.
  • [21] A. K. Steiner, Wallman and Z-compactifications,Duke Math. J., 35 (1968), 269-276.
  • [22] B. J. Taylor, and H. L. Bentley, The Stone-Weierstrass Theorem for Wallman.Rings, preprint.
  • [23] H. Wallman, Lattices and topological spaces, Ann. Math., 39 (1938), 112-126.